On a Problem of Bethuel, Brezis and Helein Concerning the Ginzburg-Landau Functional

Hong, MC (1995) On a Problem of Bethuel, Brezis and Helein Concerning the Ginzburg-Landau Functional. Comptes Rendus De L Academie Des Sciences Serie I-Mathematique, 320 6: 679-684.

Author Hong, MC
Title On a Problem of Bethuel, Brezis and Helein Concerning the Ginzburg-Landau Functional
Journal name Comptes Rendus De L Academie Des Sciences Serie I-Mathematique   Check publisher's open access policy
ISSN 0764-4442
Publication date 1995-03-01
Sub-type Article (original research)
Volume 320
Issue 6
Start page 679
End page 684
Total pages 6
Language fre
Keyword Minimization
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 02:07:37 EST by System User